MathSciNet Relay Station
MathSciNet bibliographic data
MR2375707 32Q45 (14H05 30F10)
Agler, Jim; McCarthy, John E. Hyperbolic algebraic and analytic curves. Indiana Univ. Math. J. 56 (2007), no. 6, 2899–2933.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement